# SDR AALA202107079784

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 70,715 hours, 27,889 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unwanted Deploy
- Location: First Officer'S
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON RETURN TO GATE, FIRST OFFICERS PERSONAL FLOTATION DEVICE  IMPLODED WITH A LOUD "BANG" AND SMOKE FILLED COCKPIT. ACCOMPLISHED ODOR FUMES INITIAL TROUBLE SHOOTING CARD 26L00021001.   FOUND FIRST OFFICERS PERSONAL FLOTATION DEVICE TO BE THE ODOR FUMES SOURCE , DID NOT FIND ANY OTHER FUMES SOURCE AIRCRAFT OK FOR SERVICE
